# SDR SIMA20211022002

- Difficulty date: October 22, 2021
- Submitted: October 24, 2021
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 12,255 hours, 7,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT EMERGENCY LT BULB BURNRD OUT-C/A-CONFIRMED NO 6VDC @ COCKPIT OVHD EMER LT CONNECTOR. RAR WITH SERVICABLE ELPU 1 IAW EMB175 AMM 33 50 01 ALL EMER LTS OPC OK IAW EMB175 AMM 33 50 01
